NASCAR K&N Pro Series West Returns to Las Vegas Motor Speedway June 11
May 17, 2011 by VegasNews.com
The NASCAR K&N Pro Series West will return to the Bullring at Las Vegas Motor Speedway on Saturday, June 11 for the O’Reilly Auto Parts 200 and race fans may obtain free tickets by purchasing K&N products.
Fans who purchase a new K&N Wrench-Off air filter at their local O’Reilly Auto Parts store will receive two free tickets. Fans who purchase a K&N High-Flow air filter will receive a $10 mail-in rebate and two free tickets to the June 11 event. Those who purchase a K&N High-Flow air intake system will earn a $20 mail-in rebate and two free O’Reilly Auto Parts 200 tickets.
The prestigious series has served as a springboard for such notable NASCAR drivers as Kevin Harvick, Las Vegan Brendan Gaughan, 1990 Daytona 500 winner Derrike Cope, Chad Little, Ron Hornaday Jr and David Gilliland.
Two local drivers – Dylan Kwasniewski and Spencer Gallagher – are entered in the O’Reilly Auto Parts 200. Kwasniewski has scored two NASCAR Super Late Model victories at the Bullring in addition to an early-season win in the Lucas Oil Modified Series.
The race will take on an international flavor as Andrew Ranger of Quebec is expected to enter the O’Reilly Auto Parts 200. The two-time NASCAR Canadian Tire Series champion won the 2010 K&N Pro Series West race in Sonoma, Calif.
“It’s a natural fit for K&N to partner with Las Vegas Motor Speedway,” said Steve Williams, Vice President of K&N. “It’s a quality facility with a dedication to racing for almost every type of motorsport, just like K&N filters. Because of that it is the ideal facility to add to the Pro Series schedule.”
“K&N is a company with a long history in motorsports and its technology has benefitted race teams with increased and reliable horsepower for 40 years,” said Steve Rogers, C.E.O. of K&N. “Our roots in NASCAR go back to the 1970s and this feels like a partnership long overdue. After supporting grassroots and professional racing for decades, we love the idea of supporting a developmental series that provides great racing excitement while developing the top tier drivers of tomorrow.”
Joining the K&N Pro Series West contingent on June 11 will be the NASCAR Super Late Model, NASCAR Charger, NASCAR Bomber, Legend Cars and Bandolero classes.
The Bullring offers family entertainment at family-friendly prices. The Bullring’s concession stand features $1 hot dogs, $1 sodas and $1 beer.
For more information, please call LVMS at (702) 644-4444 or visit www.LVMS.com. Follow LVMS on Facebook and Twitter.
Schedule for the June 11 NASCAR K&N 200 Presented By O’Reilly Auto Parts
9 a.m. – Hauler and trailer parking opens for NASCAR K&N Pro Series teams.
9:30 a.m. – Credential sales open for NASCAR K&N Pro Series teams.
10 a.m. – K&N Series garage opens, inspection begins.
11 a.m. – Pit gates open for all competitors.
Noon – Stockyard opens for campers.
Noon – Bandolero practice.
12:15 p.m. – Legend Cars practice.
12:30 p.m. – NASCAR Bomber practice.
12:45-1:30 p.m. – NASCAR K&N Pro Series practice.
1:30 p.m. – NASCAR Super Late Model practice.
1:45 p.m. – NASCAR Charger practice.
2 p.m. – Track break; Bullring drivers’ meeting.
2:15-3 p.m. – NASCAR K&N Pro Series practice.
3 p.m. – Bandolero practice.
3:10 p.m. – Legend Cars practice.
3:20 p.m. – NASCAR Super Late Model practice.
3:30 p.m. – NASCAR Charger practice.
3:40 p.m. – NASCAR Bomber practice.
3:50 p.m. – Bandolero qualifying.
4 p.m. – Spectator gates open.
4 p.m. – NASCAR Super Late Model qualifying.
4:10 p.m. – Legend Cars qualifying.
4:30 p.m. – NASCAR Bomber heat races.
4:45 p.m. – NASCAR Charger heat races.
5 p.m. – Legend Cars B-Feature or Legend Cars Young Lions/Semi Pro feature (if two features are run).
5:30-5:55 p.m. – NASCAR K&N Pro Series pole qualifying.
6 p.m. – Bandolero Bandit feature (12 laps or 15 minutes).
6:15-6:55 p.m. – NASCAR K&N Pro Series driver autograph session in Chris Trickle Park (behind grandstands).
6:15 p.m. – Bandolero Outlaw feature (12 laps or 15 minutes).
6:30 p.m. – NASCAR Bomber feature (25 laps or 20 minutes).
7 p.m. – Opening ceremonies, national anthem.
7:08 p.m. – NASCAR Super Late Model Dash.
7:15 p.m. – NASCAR Charger feature (25 laps or 20-min. time limit).
7:35 p.m. – USLCI Legend Cars Pro/Master feature (25 laps or 20-min. time limit).
7:55 p.m. – NASCAR Super Late Model feature (40 laps or 35-min. time limit).
8:40 p.m. – K&N Pro Series driver introductions.
8:55 p.m. – Command to start engines.
8:57 p.m. – Cars begin parade laps, fireworks on parade lap.
9 p.m. – Start of O’Reilly 200 NASCAR K&N Pro Series race (200 laps).
10:30 p.m. – Conclude event, fireworks.
Schedule subject to change.
© 2011, VegasNews.com. All rights reserved. All content copyrighted or used with permission. This content may not be distributed, modified, reproduced in whole or in part without prior permission from VegasNews.com.
Now you can Follow VegasNews.com on Facebook, Pinterest, Google+ and Twitter!